MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VIDA PTV CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. VIDA PTV CATHETER; PTA BALLOON DILATATION CATHETER
Model Number VDA100184
Medical Device Problem Codes Break (1069); Retraction Problem (1536); Material Rupture (1546); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to bd for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model vda100184 pta balloon dilatation catheter allegedly experienced a material rupture and detachment.This information was received from one source.This malfunction did involve a patient with no patient injury.Age, weight, and gender were not provided for the patient.
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The device was returned to bd for evaluation and identified glue bullet was stretched, balloon detached at the proximal end and inverted.Marker bands are present but not in the correct position, distal tip of the sheath is buckled.A definitive root cause could not be determined.The device is labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The device was returned to bd for evaluation; the investigation is confirmed for break (1069) and retreaction issue (1546), however it is inconclusive for the retraction issue (2907).A definitive root cause could not be determined.The device is labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model vda100184 pta balloon dilatation catheter allegedly experienced a break, material rupture, and detachment.This information was received from one source.This malfunction did involve a patient with no patient injury.Age, weight, and gender were not provided for the patient.

Brand Name
VIDA PTV CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9210416
Report Number2020394-2019-04097
Device Sequence Number16908578
Product Code OMZ
UDI-Device Identifier00801741090899
UDI-Public(01)00801741090899
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberVDA100184
Device Catalogue NumberVDA100184
Device Lot Number93XC0199
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer12/31/2019
03/27/2020
Initial Report FDA Received Date10/18/2019
Supplement Report FDA Received Date01/08/2020
04/01/2020
Patient Sequence Number1